# SDR SWIA202311010911

- Difficulty date: September 11, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BACK DRILLING POTTED "Z" STIFFENER HOLES ON L/H ENGINE UPPER TRANSCOWL, THE UPPER MOST FASTENER HOLE WAS DOUBLE DRILLED.   (C-CHECK RO 11/4/2023)    L/H ENGINE UPPER TRANSCOWL DOUBLE DRILLED HOLE LOCATION HAS BEEN REPAIRED REF REO# 670-54-21-1574, REV --, DATED 9/19/23, SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/ SKYCARD 51-900-1002-SKY.
